# SDR 03FDEA01824

- Difficulty date: October 29, 2003
- Submitted: November 1, 2003
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 727-200
- Aircraft serial: 22035
- Aircraft time: 44,111 hours, 26,136 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SECTION OF FLOORBEAM BS 1070, LBL 1-42, WL 201.  REMOVED CORROSION LOWER SECTION OF FLOORBEAM BS 1070, LBL 1-42, WL 201  (14 AREAS)  1 X 1 X NO MORE THAN .018 FROM ORIGINAL .150 EXCEPT AREAS AT LBL 28  .208 REMOVED AND LBL 38 .082 REMOVED.  ALL AREAS EXCEPT AT LBL 28 AND LBL 38 FOUND IN LIMITS PER SRM   53-10-1.  AREA AT LBL 28 AND 38 FOUND OUT OF LIMITS PER SRM 53-10-1.  REPAIRED OUT OF LIMITS PER SRM 53-10-8.
